# SDR AWXA200201181

- Difficulty date: December 10, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 13,071 hours, 5,225 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000004
- Part serial: 17022
- Condition: Binding
- Location: Slats
- Part time: 13,066 hours, 5,224 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING - FLT 0571 - ON LANDING,  RECEIVED CLASS 1 SLAT FAULT, EMERGENCY DECLARED, LANDED WITHOUT SLATS. MAINTENANCE INSPECTED SLAT SYSTEM AND FOUND THE TORQUE LIMITER INDICATOR VISIBLE ON THE NR 2 SLAT ROTARY ACTUATOR. REMOVED AND REPLACED THE NR 2 SLAT ROTARY ACTUATOR IAW AMM 27-84-49-04, OPERATIONAL CHECK WAS GOOD.  VENDORS INSPECTION AND FUNCTIONAL TEST OF SLAT ROTARY ACTUATOR S/N 17022 WAS NO FAULT FOUND.
